# SDR SIMA200214807

- Difficulty date: May 1, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12010732001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING.  RIGHT PROFILE AT FRAME 23 IS CORRODED.  REMOVED AND INSTALLED SERVICEABLE PROFILE IAW EMB 145 SRM 51-40-02.  (M)
